Traits taxon details
Potadomoides pelseneeri Leloup, 1953
1061076 (urn:lsid:marinespecies.org:taxname:1061076)
accepted
Species
Leloup, E. (1953). <i>Exploration hydrobiologique du Lac Tanganika (1946–1947). Résultats scientifiques. Gastéropodes</i>. Bruxelles: Institut Royal des Sciences Naturelles de Belgique. 273 pp., 13 pls. , available online at http://www.apncb.be/archives/publications/hydrobiological-exploration-tanganika-lake-1946-1947/scientific-results-volume-iii/1953-fascicule-4-gasteropodes [details]
MolluscaBase eds. (2024). MolluscaBase. Potadomoides pelseneeri Leloup, 1953. Accessed through: Marine Species Traits editorial board (2024) Marine Species Traits at: https://www.marinespecies.org/traits./aphia.php?p=taxdetails&id=1061076 on 2025-04-03
Marine Species Traits editorial board (2025). Marine Species Traits. Potadomoides pelseneeri Leloup, 1953. Accessed at: https://www.marinespecies.org/traits/aphia.php?p=taxdetails&id=1061076 on 2025-04-03
Date
action
by
original description
Leloup, E. (1953). <i>Exploration hydrobiologique du Lac Tanganika (1946–1947). Résultats scientifiques. Gastéropodes</i>. Bruxelles: Institut Royal des Sciences Naturelles de Belgique. 273 pp., 13 pls. , available online at http://www.apncb.be/archives/publications/hydrobiological-exploration-tanganika-lake-1946-1947/scientific-results-volume-iii/1953-fascicule-4-gasteropodes [details]
basis of record Glaubrecht, M.; Strong, E. E. (2007). Ancestry to an endemic radiation in Lake Tanganyika? Evolution of the viviparous gastropod Potadomoides Leloup, 1953 in the Congo River system (Caenogastropoda, Cerithioidea, Paludomidae). <em>Biological Journal of the Linnean Society.</em> 92(2): 367-401., available online at https://doi.org/10.1111/j.1095-8312.2007.00867.x
page(s): 371 [details] Available for editors
basis of record Glaubrecht, M.; Strong, E. E. (2007). Ancestry to an endemic radiation in Lake Tanganyika? Evolution of the viviparous gastropod Potadomoides Leloup, 1953 in the Congo River system (Caenogastropoda, Cerithioidea, Paludomidae). <em>Biological Journal of the Linnean Society.</em> 92(2): 367-401., available online at https://doi.org/10.1111/j.1095-8312.2007.00867.x
page(s): 371 [details] Available for editors
